# SDR AALA202303015231

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 71,468 hours, 27,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST PRESSURE LOW. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-00 AND CIDS CAUTION LIGHT CLEARED.
